The Facebook link you provided does not work.
It would seem to me that if you believe that the Kenalog you were injected with came from a batch which was recalled and the physician can not provide the batch and lot number, then you could theoretically pursue a cause of action for what is called "Spoliation of Evidence". This would have to simultaneously be filed with a Medical Malpractice lawsuit. You would have two years from the date you first learned of the side effect in which to file your lawsuit.
Let me know if I can be of any further assistance.
Wow. I'm sorry this happened. Where was the injection? It seems this is NOT to be given IV. If your doctor administered it that way, that could be the problem. You should speak with an attorney in your State who handles medical malpractice cases as soon as possible. Good luck.
New York Patient Safety & Medical Malpractice Attorney. Our top verdicts involve representing patients & their families who have been injured by medical negligence including wrongful death, brain damage, birth injuries, and failure to diagnose cancer cases. http://www.atdlaw.comAsk a similar question
Sign up to receive a 3-part series of useful information and advice about personal injury law.